MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO MX-PRO R-3 AMBULANCE COT; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO MX-PRO R-3 AMBULANCE COT; STRETCHER, WHEELED
Catalog Number 6082000000
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.2 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 2 malfunction events, where it was reported the devices experienced cot height cannot be adjusted.No adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
In accordance with the ¿final guidance on medical device reporting for manufacturers¿ issued on november 7, 2016, stryker medical will no longer report the hazard of cot height cannot be adjusted for our cot lines (product code fpo), as this hazard has not caused or contributed to any serious injuries in at least two years.The last serious adverse event manufacturer report #0001831750-2019-00607 was originally submitted on september 15th, 2017.While no new mdrs will be generated for this hazard moving forward, additional supplemental records may be submitted for past reported events if new information becomes available.Should a new serious adverse event occur attributed to this hazard, mdr reporting will resume.
 
Event or Problem Description
No new information.

Brand Name
MX-PRO R-3 AMBULANCE COT
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key21925778
Report Number0001831750-2025-00681
Device Sequence Number8795102
Product Code FPO
UDI-Device Identifier07613327261547
UDI-Public07613327261547
Combination Product (Y/N)N
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6082000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown